Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Apr 15, 2012, 5:23 PM CDT for Blue Earth County, Le Sueur County, Minnesota. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2012, 5:23 PM CDT (22:23 UTC)
- Expired
- Apr 15, 2012, 6:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Twin Cities, MN
Counties Blue Earth County, MN, Le Sueur County, MN
The radar
The Minneapolis radar (KMPX), 74 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
352 WWUS83 KMPX 152223 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 523 PM CDT SUN APR 15 2012 MNZ075-076-083-152315- BLUE EARTH-LE SUEUR-NICOLLET- 523 PM CDT SUN APR 15 2012 AT 520 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 4 MILES EAST OF GOOD THUNDER. THESE STORMS WAS MOVING NORTH AT 55 MPH. HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... ST CLAIR. EAGLE LAKE. MADISON LAKE. KASOTA. CLEVELAND. ST HENRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. && LAT...LON 4444 9402 4443 9369 4393 9389 4398 9413 TIME...MOT...LOC 2223Z 195DEG 49KT 4405 9397 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Apr 15, 4:02 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Apr 15, 4:02 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
402 PM CDT SUN APR 15 2012
.DISCUSSION...
MAIN EMPHASIS IS IN THE SHORT TERM WITH A GOOD CHANCE FOR SEVERE
WEATHER THIS AFTERNOON AND EARLY EVENING...RAIN OVERNIGHT...AND A
BRIEF CHANGE OVER TO SNOW MONDAY MORNING BEFORE THE PRECIP MOVES
OUT.
TORNADO WATCH IS IN EFFECT THIS AFTERNOON/EVENING. VISIBLE
SATELLITE CONTINUES TO SHOW GOOD CLEARING AND DESTABILIZATION IN
THE WARM SECTOR WITH GOOD DRYING ALONG WITH 20-40M 500MB HEIGHT
FALLS SHOWING UP IN WESTERN IA. THE WARM FRONT STRETCHES FROM
SOUTHWEST MN UP THROUGH THE NORTHERN TWIN CITIES METRO AND INTO
WEST CENTRAL WI. OBSERVATIONS IN THE NORTH METRO HAVEN'T TURNED
OVER TO SOUTH YET...BUT SHOULD BE CLOSE TO DOING SO.
TORNADOES...HAIL...AND WIND IS POSSIBLE ANYWHERE IN THE WARM
SECTOR AND JUST NORTH OF THE BOUNDARY WHERE LOW LEVEL HELICITY
WILL BE ENHANCED. WE ALREADY HAVE CONVECTIVE INITIATION IN SW MN
AND IA...AND THIS POTENT WAVE WILL HAVE NO TROUBLE DRIVING STORMS
ACROSS THE AREA.
SHEAR IS VERY STRONG PER AREA VWPS AND FORECAST SOUNDINGS. 0-6KM
SHEAR IS MORE THAN SUFFICIENT FOR SUPERCELLS AND 0-1KM SHEAR OF
25-30KTS SUPPORTED BY RUC ANALYSIS AND MPX 18Z SOUNDING. THESE
SOURCES ALSO SUGGEST LITTLE CIN AND AND LOW LCL TO GO ALONG WITH
1000-2000 J/KG OF SURFACE CAPE. THESE ARE STRONG INDICATORS OF
TORNADOGENESIS AND EVEN THE POTENTIAL FOR STRONG TORNADOES GIVEN
THE STRONG SHEAR PROFILE IF SUPERCELLS CAN REMAIN DISCRETE. SUPERCELLS
WILL BE LIKELY WITH TORNADOES POSSIBLE. STORMS THAT FORM AND RIDE
ALONG THE WARM FRONT MAY PRODUCE TORNADOES AND ALSO SWATHS OF
DAMAGING WINDS. TORNADO THREAT DIMINISH GREATER THAN 30KM OR SO
NORTH OF THE WARM FRONT...WHERE STORMS SHOULD BECOME ELEVATED.
THERE WILL STILL BE A HAIL THREAT WITH THE STORMS THAT RIDE NORTH
OF THE WARM FRONT THIS EVENING. AGAIN...TORNADOES ARE POSSIBLE
RIGHT ALONG THE WARM FRONT...INCLUDING THE TWIN CITIES METRO.
LATE TONIGHT...THE COLD FRONT PASSES THROUGH AND 850MB
TEMPERATURES COLLAPSE FROM NORTHWEST TO SOUTHEAST BY MONDAY
MORNING. FORECAST PROFILES AND 1000-850MB LAYER WET BULB ARE COLD
ENOUGH TO SUPPORT SNOW EARLY MONDAY MORNING IN WESTERN AND
PORTIONS OF CENTRAL MN...EVEN INTO NORTHWEST WI. THE QUESTION IS
WHETHER THE THERMAL PROFILE GETS COLD ENOUGH BEFORE THE PRECIP
ENDS. WE THINK IT WILL...BUT ONLY ENOUGH FOR AN INCH OR AT THE
MOST A COUPLE INCHES NEAR AND NORTH OF A LINE FROM ALEXANDRIA TO
LITTLE FALLS TO RICE LAKE WI. A FEW INCHES IS POSSIBLE IN NORTHERN
MN.
IN THE EXTENDED...ZONAL FLOW ACROSS THE LOWER CONUS TRANSITIONS IN
MOST GUIDANCE TO A MORE AMPLIFIED FLOW PATTERN BY NEXT WEEKEND AS
MID-UPPER LEVEL TROUGHING JUST OFF THE WEST COAST DIGS
SOUTHWARD. RIDGING OVER THE WESTERN US AND A DOWNSTREAM TROUGH TO
THE EASTERN US. MODELS AND ENSEMBLES HAVE EMBEDDED IMPULSE
DISAGREEMENT INTO WED/THU...BUT FORECAST SPREAD AND UNCERTAINTY
INCREASE MORE FRI-SUN. WENT HIGHER POPS LATE IN THE FOR THAT NEXT
IMPULSE...WITH THUNDER CHANCES TO GO ALONG WITH THE POPS. RECENT
GFS AND PARALLEL GFS RUNS OFFER MORE AMPLIFIED MID-LATITUDE
FLOW...BUT AS THE ECMWF AND OTHER MODELS OFFER POOR RUN TO RUN
CONTINUITY WITH EMBEDDED SYSTEMS HARD TO ADD TO MUCH CONFIDENCE TO
THE EXTENDED. HPC SOLUTION REFLECTS A BLEND OF GFS/NAEFS/ECMWF
ENSEMBLE MEANS AS WELL.
&&
.AVIATION.../12Z TAF ISSUANCE/
WRFNT CURRENTLY LIES FROM NEAR RWF TO JUST S OF MSP TO S OF EAU AND
SHUD CONTINUE TO MAKE A BIT OF PROGRESS N THIS AFTN...MAINLY E PTN
OF FNT. RADAR IS SHOWING DVLPG SHWRS NEAR THE FNT WITH AIRMASS
QUICKLY BECOMING MORE UNSTABLE S OF FNT. TSTMS COULD DEVELOP VERY
RAPIDLY DURING NEXT HOUR OR SO AFFECTING MAINLY MSP AND EAU.
ELEVATED SHWRS AND TSTMS STRETCH ACRS CENTRAL MN AND WILL CONTINUE
TO AFFECT STC/AXN THRU MUCH OF AFTN. S OF WRMFNT MAINLY AT MSP/EAU
INTO RNH SHUD SEE MVFR TO PRDS OF VFR DRNG AFTN WITH STRATUS
BREAKING UP...HOWEVER IFR CONDS COULD DVLP QUICKLY IN STG TSTMS.
SFC LOW NEAR SUX WILL REACH MSP AREA ARND 00Z AND THEN TRACK INTO NW
WI. STG NLY WINDS ON BACKSIDE OF LOW WILL CREATE WINDS GUSTING 30
TO 35 KTS WITH MVFR/IFR CIGS AND -RA WHICH WILL MIX WITH AND CHG TO
-SN MAINLY AXN/STC AFT 06Z.
KMSP...MAIN CONCERN IS WITH RPDLY DVLPG TSTMS THIS AFTN WITH WRMFNT
VERY NEAR THE ARPT. THESE STORMS COULD QUICLY BECOME SEVERE. WIND
DIRECTION IS PROBLEMATIC WITH SFC BOUNDRY SO CLOSE TO ARPT. TREND
SHUD BE FOR CURRENT ELY WINDS TO BECOME MORE SOUTHERLY NEXT COUPLE
OF HOURS...BUT WILL BE VARIBILITY IN PCPN.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BLUE EARTH-
FARIBAULT-FREEBORN-MARTIN-STEELE-WASECA-WATONWAN.
WIND ADVISORY FROM 1 AM TO 7 AM CDT MONDAY FOR BLUE EARTH-BROWN-
FARIBAULT-FREEBORN-MARTIN-NICOLLET-STEELE-WASECA-WATONWAN.
WIND ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY FOR
CHIPPEWA-DOUGLAS-KANDIYOHI-LAC QUI PARLE-POPE-REDWOOD-
RENVILLE-STEVENS-SWIFT-YELLOW MEDICINE.
WI...NONE.
&&
CLF/BAPHazardous weather outlook, Apr 15, 1:05 PM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 105 PM CDT SUN APR 15 2012 MNZ051>053-059>063-065>070-073>078-WIZ014>016-023>028-161100- SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET- LE SUEUR-RICE-GOODHUE-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN- PEPIN-CHIPPEWA-EAU CLAIRE- 105 PM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST MINNESOTA THIS AFTERNOON...AND SPREAD NORTHEAST AFFECTING MUCH OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN LATE THIS AFTERNOON...AND INTO THIS EVENING. THE STORM PREDICTION CENTER HAS ISSUED A MODERATE RISK OF SEVERE THUNDERSTORMS FOR THE AREA. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE WEATHER THREATS...BUT A TORNADO CANNOT BE RULED OUT. STRONG NORTHWEST WIND FROM 25 TO 30 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE LATER TONIGHT AS THE LOW PRESSURE SYSTEM EXITS THE REGION...AFFECTING MAINLY WEST CENTRAL INTO SOUTH CENTRAL MINNESOTA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FREEZING TEMPERATURES ARE POSSIBLE OVER MUCH OF THE AREA LATE MONDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AS A LOW PRESSURE SYSTEM MOVES THROUGH. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED. MNZ041>045-047>050-054>058-064-161100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER- YELLOW MEDICINE- 105 PM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ACROSS CENTRAL MINNESOTA WILL PRODUCE HAIL THIS AFTERNOON AND EARLY EVENING. LARGE HAIL IS POSSIBLE FROM SOME OF THE STRONGER STORMS. STRONG NORTHWEST WINDS FROM 25 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP TONIGHT AS THE LOW PRESSURE SYSTEM EXITS THE REGION...AFFECTING MAINLY WEST CENTRAL INTO SOUTH CENTRAL MINNESOTA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FREEZING TEMPERATURES ARE POSSIBLE OVER MUCH OF THE AREA LATE MONDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AS A LOW PRESSURE SYSTEM MOVES THROUGH. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED. MNZ082>085-091>093-161100- WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 105 PM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST MINNESOTA THIS AFTERNOON...AND SPREAD ACROSS SOUTHERN MINNESOTA THIS AFTERNOON AND EARLY EVENING. THE STORM PREDICTION CENTER HAS ISSUED A MODERATE RISK OF SEVERE THUNDERSTORMS FOR THE AREA. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE WEATHER THREATS...BUT TORNADOES ARE ALSO POSSIBLE. SOUTH WINDS OVER 30 MPH CAN BE EXPECTED THIS AFTERNOON WITH STRONG NORTHWEST WIND FROM 25 TO 30 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE LATER TONIGHT AS THE LOW PRESSURE SYSTEM EXITS THE REGION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FREEZING TEMPERATURES ARE POSSIBLE OVER MUCH OF THE AREA LATE MONDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AS A LOW PRESSURE SYSTEM MOVES THROUGH. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Apr 15, 4:19 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 419 PM CDT SUN APR 15 2012 MNZ065>067-073>075-152200- BROWN-MCLEOD-NICOLLET-REDWOOD-RENVILLE-SIBLEY- 419 PM CDT SUN APR 15 2012 AT 416 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 6 MILES SOUTHWEST OF SLEEPY EYE. THESE STORMS WAS MOVING NORTHEAST AT 45 MPH. HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... COBDEN. SLEEPY EYE. ST GEORGE. FAIRFAX. GIBBON. WINTHROP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. && LAT...LON 4475 9481 4462 9426 4416 9472 4423 9493 TIME...MOT...LOC 2119Z 205DEG 38KT 4428 9480
Special weather statement, Apr 15, 4:20 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 420 PM CDT SUN APR 15 2012 MNZ054-056-064-152200- CHIPPEWA-LAC QUI PARLE-YELLOW MEDICINE- 420 PM CDT SUN APR 15 2012 AT 416 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF SPRING CREEK. THIS STORM WAS MOVING NORTH AT 35 MPH. HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... SPRING CREEK. HAZEL RUN. CLARKFIELD. BOYD. DAWSON. MONTEVIDEO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A BRIEF TORNADO TOUCHDOWN WAS REPORTED IN LYON COUNTY AT 415 PM CDT. && LAT...LON 4505 9555 4463 9570 4462 9602 4505 9612 TIME...MOT...LOC 2120Z 183DEG 30KT 4471 9589
Local storm report, Apr 15, 4:34 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
434 PM CDT SUN APR 15 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM FUNNEL CLOUD 3 W REDWOOD FALLS 44.54N 95.17W
04/15/2012 REDWOOD MN TRAINED SPOTTER
&&
FRANKS/DEVINNYSpecial weather statement, Apr 15, 4:54 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
454 PM CDT SUN APR 15 2012
MNZ074-075-082-152230-
BROWN-NICOLLET-WATONWAN-
454 PM CDT SUN APR 15 2012
AT 449 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING 4 MILES SOUTHWEST OF MADELIA. THESE STORMS WAS MOVING
NORTH AT 45 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MADELIA.
HANSKA.
NEW ULM.
KLOSSNER.
ST GEORGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4403 9465 4444 9461 4443 9425 4425 9432
4426 9437 4411 9436 4400 9440
TIME...MOT...LOC 2154Z 189DEG 39KT 4407 9448Local storm report, Apr 15, 5:09 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
509 PM CDT SUN APR 15 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL FAIRFAX 44.53N 94.72W
04/15/2012 U0.88 INCH RENVILLE MN LAW ENFORCEMENT
&&
DEVINNYSpecial weather statement, Apr 15, 5:23 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 523 PM CDT SUN APR 15 2012 MNZ075-076-083-152315- BLUE EARTH-LE SUEUR-NICOLLET- 523 PM CDT SUN APR 15 2012 AT 520 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 4 MILES EAST OF GOOD THUNDER. THESE STORMS WAS MOVING NORTH AT 55 MPH. HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... ST CLAIR. EAGLE LAKE. MADISON LAKE. KASOTA. CLEVELAND. ST HENRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. && LAT...LON 4444 9402 4443 9369 4393 9389 4398 9413 TIME...MOT...LOC 2223Z 195DEG 49KT 4405 9397
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 4:02 AM CDT | Wind Advisory | MPX | Blue Earth, Chippewa, Douglas, Faribault, Freeborn, Kandiyohi and 11 more | 33 hr |
| Apr 15, 4:02 AM CDT | Wind Advisory | MPX | Blue Earth, Brown, Faribault, Freeborn, Le Sueur, McLeod and 8 more | 33 hr |
| Apr 15, 12:05 PM CDT | Special Weather Statement | MPX | Benton, Chisago, Douglas, Isanti, Kanabec, Mille Lacs and 6 more | 55 min |
| Apr 15, 3:28 PM CDT | Special Weather Statement | MPX | Chippewa, Lac qui Parle, Yellow Medicine | 62 min |
| Apr 15, 4:19 PM CDT | Special Weather Statement | MPX | Brown | 41 min |
| Apr 15, 4:20 PM CDT | Special Weather Statement | MPX | Chippewa, Yellow Medicine | 40 min |
| Apr 15, 4:52 PM CDT | Tornado Warning | MPX | Renville, Sibley | 26 min |
| Apr 15, 4:54 PM CDT | Special Weather Statement | MPX | Nicollet | 36 min |
| Apr 15, 5:23 PM CDT | Tornado Warning | MPX | McLeod, Sibley | 37 min |
| Apr 15, 5:38 PM CDT | Tornado Warning | MPX | McLeod, Sibley | 16 min |
| Apr 15, 5:43 PM CDT | Tornado Warning | MPX | Carver, McLeod, Wright | 32 min |
| Apr 15, 5:44 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 21 min |
| Apr 15, 6:30 PM CDT | Special Weather Statement | MPX | Hennepin | 30 min |
| Apr 15, 6:59 PM CDT | Special Weather Statement | MPX | Anoka, Ramsey, Washington | 31 min |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.